# SDR AALA202104099013

- Difficulty date: April 8, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N310RF
- Make and model: Boeing 787-8
- Aircraft serial: 44451
- Aircraft time: 3,569 hours, 1,422 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Out Of Position
- Location: L1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR GIRT FLAP COVERING NOT IN POSITION OVER MANUAL SLIDE PULL. REPOSITIONED GIRT BAR FLAP COVERING FOR MANUAL PULL HANDLE PER AMM 25-66-00.
